SciELO - Scientific Electronic Library Online

 
vol.148 número8Linfoma anaplásico de células grandes asociado a implantes mamarios diagnosticado mediante punción por aguja fina. Caso clínico índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Revista médica de Chile

versión impresa ISSN 0034-9887

Resumen

ARCE, Edith; QUERA, Rodrigo; FLORES, Lilian  y  BLAMEY, Rodrigo. DRESS syndrome induced by sulfasalazine. Report of one case. Rev. méd. Chile [online]. 2020, vol.148, n.8, pp.1213-1218. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872020000801213.

DRESS syndrome (Drug Reaction with Eosinophilia and Systemic Symptoms) is a severe, rare and potentially lethal idiosyncratic condition associated with the use of some drugs. Given its broad spectrum of presentation, clinical suspicion is essential for management, since it requires the immediate withdrawal of the culprit drug, support measures and the use of corticosteroids as the first line of treatment. We report a 24-year-old woman with a diagnosis of ulcerative colitis with joint involvement despite the use of infliximab, who presented symptoms, signs and laboratory compatible with DRESS syndrome on the third week after indicating sulfasalazine for her baseline disease.

Palabras clave : Colitis, Ulcerative; Drug Hypersensitivity Syndrome; Sulfasalazine.

        · texto en Español     · Español ( pdf )